# SDR SWIA972477

- Difficulty date: March 26, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 17,226 hours, 23,354 cycles
- Engine: Pwa PW118A
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING LIGHT ON TAKEOFF ROLL.  TAKEOFF ABORTED.  INBOARD FUEL DOOR CAM LOCK LOOSE.  RESECURED, OPS CHECK GOOD.
